MAUDE Adverse Event Report: Alcon Laboratories Ireland Ltd. Clareon PanOptix Trifocal Hydrophobic Intraocular Lens; Lens, Multifocal Intraocular

Alcon Laboratories Ireland Ltd. Clareon PanOptix Trifocal Hydrophobic Intraocular Lens; Lens, Multifocal Intraocular
Model Number CNWTT0
Medical Device Problem Codes Failure to Advance (2524); Device Damaged by Another Device (2915)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/01/2026
Type of Reportable Event Malfunction

Brand Name
Clareon PanOptix Trifocal Hydrophobic Intraocular Lens
Common Device Name
Lens, Multifocal Intraocular
Manufacturer (Section D)
Alcon Laboratories Ireland Ltd.
cork business&technology park
model farm road
cork 00000
EI  00000
Manufacturer (Section G)
Alcon Laboratories Ireland Ltd.
cork business&technology park
model farm road
cork 00000
EI   00000
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
+1(800)757-9780
MDR Report Key50906904
Report Number9612169-2026-02205
Device Sequence Number21165198
Product Code MFK
UDI-Device Identifier00380652408165
UDI-Public(01)00380652408165(17)280922(11)240924(10)25898161
Combination Product (Y/N)N
Initial Reporter CountryRP
PMA/510(K) Number
P190018
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Consumer,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCNWTT0
Device Catalogue NumberCNWTT0.220
Device Lot Number25898161
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 09/03/2026
Initial Report FDA Received Date09/26/2026
Date Device Manufactured09/24/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown